On lacunary recurrences with gaps of length four and eight for the Bernoulli numbers
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
The problem of finding fast computing methods for Bernoulli numbers has a long and interesting history. In this paper, the author provides new proofs for two lacunary recurrence relations with gaps of length four and eight for the Bernoulli numbers. These proofs invoked the fact that the $n$th powers of $\pi^2$, $\pi^4$ and $\pi^8$ can be expressed in terms of the $n$th elementary symmetric functions.
Abstract
The problem of finding fast computing methods for Bernoulli numbers has a long and interesting history. In this paper, the author provides new proofs for two lacunary recurrence relations with gaps of length four and eight for the Bernoulli numbers. These proofs invoked the fact that the $n$th powers of $\pi^2$, $\pi^4$ and $\pi^8$ can be expressed in terms of the $n$th elementary symmetric functions.
참고문헌 (18)
- J. G. F. Belinfante, "Problems and Solutions: Solutions of Elementary Problems: E3237", Amer. Math. Monthly, 96(4), pp.364~365 (1989)
- B. C. Berndt, "Ramanujan's notebooks. Part IV" (1994), Springer-Verlag
- M. Chellali, "Acceleration de calcul de nombres de Bernoulli", J. Number Theory, 28(3), pp.347~362 (1988)
- R. Honsberger, "Mathematical Gems. III" (1985), Mathematical Association of America
- F. T. Howard, "Applications of a recurrence for the Bernoulli numbers", J. Number Theory, 52(1), pp.157~172 (1995)
- F. T. Howard, "Applications of Fibonacci numbers, Vol. 6", pp.257~270 (1996), Kluwer Acad. Publ.
- F. T. Howard, "Applications of Fibonacci numbers. Vol. 9", pp.121~135 (2004), Kluwer Acad. Publ.
- K. F. Ireland, "A Classical Introduction to Modern Number Theory, revised edition of Elements of number theory" (1982), Springer-Verlag
- D. H. Lehmer, "Lacunary recurrence formulas for the numbers of Bernoulli and Euler", Ann. of Math. (2), 36(3), pp.637~649 (1935)
- M. Merca, "Asymptotics of the Chebyshev-Stirling numbers of the rst kind, Integral Transforms Spec", Funct, 27(4), pp.259~267 (2016)
- M. Merca, "On families of linear recurrence relations for the special values of the Riemann zeta function", J. Number Theory, 170, pp.55~65 (2017)
- M. Merca, "Two algorithms for computing the Riemann zeta functions ζ(4n) and ζ(8n) as a reduced fraction", ~
- V. Namias, "A simple derivation of Stirling's asymptotic series", Amer. Math. Monthly, 93(1), pp.25~29 (1986)
- S. Ramanujan, "Some properties of Bernoulli's numbers", J. Indian Math. Soc, 3, pp.219~234 (1911)
- J. Riordan, "Combinatorial Identities" (1968), John Wiley & Sons, Inc.
- T. Simpson, "The invention of a general method for determining the sum of every 2d, 3d, 4th, or 5th, & c, term of a series, taken in order; the sum of the whole se-ries being known", Philosophical Transactions, 50, pp.757~769
- H. Tsumura, "An elementary proof of Euler's formula for ζ(2m)", Amer. Math. Monthly, 111(5), pp.430~431 (2004)
- C. C. Yalavigi, "Bernoulli and Lucas numbers", Math. Education, 5, pp.A99~A102 (1971)
